MAUDE Adverse Event Report: CORIN LTD TRINITY; MULTI HOLE SHELL Ø62MM TAPER SIZE 5

CORIN LTD TRINITY; MULTI HOLE SHELL Ø62MM TAPER SIZE 5
Model Number 321.05.362
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) - initial report.Additional information, including operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Metafix collared / trinity revision of the collared stem, cup, ecima liner and ceramic head after nearly 4 weeks due to infection.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including operative notes, x-rays and medical history of the patient, was not provided as not available.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.The cleaning method, the sterilization method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Based on the above, no further investigation can be conducted.Based on this, the root cause is considered as not determined.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.Note: follow up report n°2 due to a tipo mistake in the follow up report n°1.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including operative notes, x-rays and medical history of the patient, was not provided as not available.However, the reporter confirmed that there is no link between this event and the corin devices.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.The cleaning method, the sterilization method and sterile barrier system used to package our devices have a long history of safe and effective use at corin for a wide range of orthopedic devices and has been validated in accordance with the relevant standards.Infection is a known complication with any invasive surgery.Based on the above, no further investigation can be conducted.As the link between the infection and the corin devices is excluded, the root cause is considered as external.Corin consider now this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
MULTI HOLE SHELL Ø62MM TAPER SIZE 5
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23592349
Report Number9614209-2025-00608
Device Sequence Number9859830
Product Code LWJ
UDI-Device Identifier05055196927520
UDI-Public05055196927520
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.05.362
Device Catalogue NumberNOT APPLICABLE
Device Lot Number553774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/18/2025
11/18/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/12/2026
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA / HEAD: 104.3610 LOT 603037.; BIOLOX DELTA / HEAD: 104.3610 LOT 603037.; BIOLOX DELTA / HEAD: 104.3610 LOT 603037.; METAFIX / STEM: 579.2107 LOT 572550.; METAFIX / STEM: 579.2107 LOT 572550.; METAFIX / STEM: 579.2107 LOT 572550.; TRINITY / ECIMA LINER: 322.05.636 LOT 604019.; TRINITY / ECIMA LINER: 322.05.636 LOT 604019.; TRINITY / ECIMA LINER: 322.05.636 LOT 604019.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown